# SDR AALA202201045658

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737*
- Aircraft serial: 29554
- Aircraft time: 33,286 hours, 13,724 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR STICKS. TIGHTEN HINGE SCREWS ON FIRST CLASS LAVATORY DOOR PER AMM 25-46-96.
